# SDR CALA2021081801373

- Difficulty date: August 18, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920400
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6185 MAIN CABIN FLOOR SUPPORT -Y1292 FR68 CORRODED. (D OT 38-33)() REPLACED FLOOR SUPPORT P/N:D5347218920400 BETWEEN FR68-69 AND -Y 1292 IAW SRM 51-72-11. ATTACHED FORM 44-008. EMP#V934611 WORK AC COMPLISHED AT ST ENGINEERING MOBILE AT BFM ON NR#0013411
